# SDR DM42003F00000

- Difficulty date: September 16, 2003
- Submitted: September 23, 2003
- Operation: Air carrier
- Aircraft: N785TW
- Make and model: Doug DC-9-15F
- Aircraft serial: 47015
- System (JASC): 2742 · Stabilizer Actuator
- Part: Nut
- Part number: 5914405501
- Condition: Cracked
- Location: H/S Actuator
- Component: Horiz Stab Actu
- Component part number: 59109623
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SUBJECT HORIZONTAL STABILIZER ACTUATOR:  RECEIVED WITH A CRACKED NUT WITH METAL PARTICLES ON SCREW SECTION AD 200-15-15.
